I have Addison's disease and an immune disorder. Needless to say, I have a lot of medications to take. I am also bipolar which makes it extremely hard not to over medicate (if a little makes me feel okay then twice will make me feel great). I've been doing over doible of my dosage of Prednisone (20-25 mg per day) and I have kept the Percocet down to 4 pills (7.5/325's). I have lost a lot of hope but I would like to know what to expect out of the Prednisone abuse in light of the Addison's factor.
hi, i am sorry you have all these problems, i would stop taking too many prednisone,take only what is prescribed for you, they are important in the treatment of your addisons, they are to help control the hormone cortisol,in you and your blood pressure, along with your metabolism.its not doing your addisons any good at all, also i cant see what you would get from taking too many , (feelings wise), so that would be a good start, it must be hard for you , with the bi polar illness but its important you take the right dose of prednisone, take care,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.